American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Michael Rosen. A note on the relative class number in function fields. Proc. Amer. Math. Soc. 125 (1997) 1299-1303. MR 1371139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jim Coykendall. Properties of the normset relating to the class group. Proc. Amer. Math. Soc. 124 (1996) 3587-3593. MR 1328342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jim Coykendall. Normsets and determination of unique factorization in rings of algebraic integers . Proc. Amer. Math. Soc. 124 (1996) 1727-1732. MR 1317034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kuniaki Horie and Mitsuko Horie. On the $2$-class groups of cyclotomic fields whose maximal real subfields have odd class numbers . Proc. Amer. Math. Soc. 123 (1995) 2643-2649. MR 1273498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Francesco Pappalardi. On the exponent of the ideal class group of ${\bf Q}(\sqrt{-d})$ . Proc. Amer. Math. Soc. 123 (1995) 663-671. MR 1233979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Stéphane Louboutin. Lower bounds for relative class numbers of CM-fields . Proc. Amer. Math. Soc. 120 (1994) 425-434. MR 1169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Antone Costa and Eduardo Friedman. Ratios of regulators in extensions of number fields . Proc. Amer. Math. Soc. 119 (1993) 381-390. MR 1152273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mākoto Ishibashi. A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic . Proc. Amer. Math. Soc. 117 (1993) 613-618. MR 1113641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Mao Hua Le. The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$ . Proc. Amer. Math. Soc. 117 (1993) 1-3. MR 1110547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Kenneth S. Williams. On Yamamoto's reciprocity law . Proc. Amer. Math. Soc. 111 (1991) 607-609. MR 1047009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. A. Mollin. Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla . Proc. Amer. Math. Soc. 102 (1988) 17-21. MR 915707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Frank Gerth. Densities for ranks of certain parts of $p$-class groups . Proc. Amer. Math. Soc. 99 (1987) 1-8. MR 866419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. A. Mollin. Class numbers of pure fields . Proc. Amer. Math. Soc. 98 (1986) 411-414. MR 857932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. A. Mollin. Lower bounds for class numbers of real quadratic fields . Proc. Amer. Math. Soc. 96 (1986) 545-550. MR 826478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Akira Endô. Class number relation between certain sextic number fields . Proc. Amer. Math. Soc. 95 (1985) 199-204. MR 801323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kenneth S. Williams and Christian Friesen. Remark on the class number of ${\bf Q}(\sqrt{2p})$ modulo $8$ for $p\equiv 5\;({\rm mod}\,8)$ a prime . Proc. Amer. Math. Soc. 93 (1985) 198-200. MR 770517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Akira Endô. Remark on the divisibility of the class numbers of certain quartic number fields by $5$ . Proc. Amer. Math. Soc. 91 (1984) 513-517. MR 746079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2